# SDR SWAA2024041164724

- Difficulty date: March 17, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED DOORWAY FWD LOWER SUPPORT FITTING CRACKED; BS 294.5 + 1'; STR 16L; IB RADIUS; MARKED<[01] NDT HFEC INSPECTED SURFACE PER 737 NDTM PART 6; 51-00-00; PROC 23; .750' LONG CRACK NOTED. MARKED DIRECTION AND END OF CRACK.   UPDATED STEPS 1-3 NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN SRM.  REPAIR BY REPLACEMENT IAW SRM 51-10-02.  REMOVED DAMAGED PART IAW SRM 51-40-02.  INSTALLED NEW PART IAW SRM 51-40-02 AND DWG 141A8180 REV C.
